RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2005, Volume 46, Number 5, Pages 1125–1137 (Mi smj1026)  

This article is cited in 6 scientific papers (total in 6 papers)

Existence of the boundary value of a polyharmonic function

V. P. Mikhailov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We establish a criterion for existence of an $L_2$-limit and a weak $L_2$-limit of a polyharmonic function on a regular analytic boundary of a bounded plane domain.

Keywords: polyharmonic equation, boundary value, compactness

Full text: PDF file (206 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2005, 46:5, 902–912

Bibliographic databases:

UDC: 517.928
Received: 25.02.2005

Citation: V. P. Mikhailov, “Existence of the boundary value of a polyharmonic function”, Sibirsk. Mat. Zh., 46:5 (2005), 1125–1137; Siberian Math. J., 46:5 (2005), 902–912

Citation in format AMSBIB
\Bibitem{Mik05}
\by V.~P.~Mikhailov
\paper Existence of the boundary value of a~polyharmonic function
\jour Sibirsk. Mat. Zh.
\yr 2005
\vol 46
\issue 5
\pages 1125--1137
\mathnet{http://mi.mathnet.ru/smj1026}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2187467}
\zmath{https://zbmath.org/?q=an:1126.31001}
\transl
\jour Siberian Math. J.
\yr 2005
\vol 46
\issue 5
\pages 902--912
\crossref{https://doi.org/10.1007/s11202-005-0087-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000232564500012}


Linking options:
  • http://mi.mathnet.ru/eng/smj1026
  • http://mi.mathnet.ru/eng/smj/v46/i5/p1125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. M. Kozhevnikova, “Behaviour at infinity of solutions of pseudodifferential elliptic equations in unbounded domains”, Sb. Math., 199:8 (2008), 1169–1200  mathnet  crossref  crossref  mathscinet  isi  elib
    2. A. R. Gerfanov, F. Kh. Mukminov, “Shirokii klass edinstvennosti resheniya dlya neravnomerno ellipticheskogo uravneniya v neogranichennoi oblasti”, Ufimsk. matem. zhurn., 1:3 (2009), 11–27  mathnet  zmath  elib
    3. Galaktionov V.A., “On regularity of a boundary point for higher-order parabolic equations: towards Petrovskii-type criterion by blow-up approach”, NoDEA Nonlinear Differential Equations Appl., 16:5 (2009), 597–655  crossref  mathscinet  zmath  isi  scopus
    4. Mikhailov V.P., “On the existence of boundary values of solutions to an elliptic equation in a strip”, Dokl. Math., 80:1 (2009), 492–494  mathnet  crossref  mathscinet  zmath  isi  elib  elib  scopus
    5. V. P. Mikhailov, “Existence of boundary values of polyharmonic functions”, Sb. Math., 201:5 (2010), 735–757  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. V. F. Gilimshina, F. Kh. Mukminov, “On the decay of solutions of non-uniformly elliptic equations”, Izv. Math., 75:1 (2011), 53–71  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:185
    Full text:55
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019